MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70072
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The received device is being sent to the contract supplier for investigation.Zyno medical is meanwhile actively following up with the customer regarding the nature this complaint.
 
Event or Problem Description
Zyno medical received the device from the user on (b)(6) 2017.The customer service representative at zyno medical contacted the user on (b)(6) 2017 and the user reported that this device was the affected device from mdr 3006575795-2017-00268_complaint (b)(4).Zyno medical communicated with the user stating that the device received was a used primary administration set.This primary set was connected to a 5% dextrose solution bag while also attached to a secondary administration set with a solution of 0.9% sodium chloride with diphenhydramine.Neither of the received administration sets matches the description of the affected device in complaint (b)(4).Zyno medical is still in the process of contacting the customer regarding the complaint nature of the received device.No patient injury or harm was reported and no event date was provided by the user.
 
Additional Manufacturer Narrative
On 12/12/2017, zyno medical received the investigation report from the contract supplier of the affected device.No failure was found with the device during the functional testing, and thus no root cause of the complaint was found.Further details of the investigation results can be found in the report attached.The user-reported "unknown issue" could not be confirmed.Zyno medical attempted to follow-up with the customer on 10/12/2017, 10/16/2017 and 10/23/2017 with no response received from the customer.On 10/31/2017, a representative at the customer site replied with the following message: "at this point, i have lost track of what tubing were sent and what the issues were.We are currently creating a form for each site to fill out to accompany any returned items to vendors.The site will keep a copy for reference.Hopefully this will prevnt this type of confusion going forward." (b)(4).
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-00290).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6996353
Report Number3006575795-2017-00290
Device Sequence Number11087512
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateMH
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70072
Device Catalogue NumberB2-70072
Device Lot Number17052349
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer12/12/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1